# SDR SWIA201125803

- Difficulty date: March 11, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 10,838 hours, 14,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT FORWARD OF MAIN CABIN DOOR IS OUT.  (FLT 3060)  RELAMPED EMERGENCY LIGHT.
